English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The algebraic chromatic splitting conjecture for Noetherian ring spectra

MPS-Authors
/persons/resource/persons234922

Barthel,  Tobias
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235416

Heard,  Drew
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236382

Valenzuela,  Gabriel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Barthel, T., Heard, D., & Valenzuela, G. (2018). The algebraic chromatic splitting conjecture for Noetherian ring spectra. Mathematische Zeitschrift, 290(3-4), 1359-1375. doi:10.1007/s00209-018-2066-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-07FC-9
Abstract
There is no abstract available